| Model Number |
1013465-120 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified anterior tibial artery.The 3.0x120mm armada 18 balloon dilatation catheter (bdc) met resistance during advancement with a 6fr sheath.Once at the lesion the balloon was attempted to be inflated; however, it was noted to be losing pressure and would not inflate.A new 2.5 armada 18 was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record and review of the complaint history could not be performed as the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficulty advancing the device; however, the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.